RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muranov, Yury Vladimirovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 1

Number of views:
This page:1122
Abstract pages:5217
Full texts:1713
References:770
Professor of Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 23.08.1957
E-mail:
Keywords: surgery on manifolds, surgery obstruction groups, splitting problem, classification of manifolds, L-theory? graphs, digraphs, path homology.
UDC: 512, 513.8, 513.83, 514, 515.1, 515.14, 515.16, 515.163, 515.164.22, 515.164, 519.17
MSC: 18F25, 19J25, 19G24, 55U35, 57R10, 57R67, 57Q10

Subject:

Flgebraic topology, surgery theory, L-theory, graph theory.

   
Main publications:
  • Yu. V. Muranov, A. F. Kharshiladze, Browder–Livesay groups of abelian 2-groups, Mat. Sbornik, 181 (1990), 1061–1098; English transl. in Math. USSR Sb. 70 (1991).
  • Yu. V. Muranov, Obstruction groups to splitting and quadratic extensions of antistructures, Izv. RAN, Ser. mat., 59 (1995), no. 6, 107–132; English transl. in Izvestija: Math. 59:6, 1207–1232.
  • Yu. V. Muranov, The splitting problem, Trudy Matem. Inst. Steklova, 212 (1996), 123–146; English transl. in Proc. of the Steklov Inst. of Math. 1996, V. 212.
  • A. Cavicchioli, Yu. V. Muranov, D. Repovš, Algebraic properties of decorated splitting obstruction groups, Bollettino delUnione Matematica Italiana, 4-B, 2001, 647–675.
  • A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, Relative groups in surgery theory, Bull. Belg. Math. Soc. Simon Stevin, 12 (2005), 109–135.
  • A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, Mixed structures on a manifold with boundary, Glasgow Math. J., 48 (2006), 125–143.
  • A. Bak, Yu. V. Muranov, Normal invariants of manifold pairs and assembly maps, Matem. Sbornik, 197 (2006), no. 6, 3–24; English transl. in Sb.: Math., 197:6, 791–811.
  • Yu. V. Muranov, D. Repovš, Rolando Jimenez, Surgery spectral sequence and manifolds with filtration, Trudy MMO, 67 (2006), 294–325.

http://www.mathnet.ru/eng/person8377
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?authorid=5292

Publications in Math-Net.Ru
2016
1. A. A. Grigor'yan, Yong Lin, Yu. V. Muranov, Shing-Tung Yau, “Path complexes and their homologies”, Fundam. Prikl. Mat., 21:5 (2016),  79–128  mathnet
2009
2. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Mat. Zametki, 86:2 (2009),  213–236  mathnet  mathscinet  zmath  elib; Math. Notes, 86:2 (2009), 196–215  isi  scopus
2008
3. A. Bak, Yu. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Mat. Sb., 199:6 (2008),  3–26  mathnet  mathscinet  zmath  elib; Sb. Math., 199:6 (2008), 787–809  isi  elib  scopus
2007
4. Yu. V. Muranov, D. Repovš, M. Cencelj, “The $\pi$-$\pi$-Theorem for Manifold Pairs”, Mat. Zametki, 81:3 (2007),  405–416  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 356–364  isi  elib  scopus
2006
5. Yu. V. Muranov, R. Himenez, “Transfer maps for triples of manifolds”, Mat. Zametki, 79:3 (2006),  420–433  mathnet  mathscinet  zmath  elib; Math. Notes, 79:3 (2006), 387–398  isi  scopus
6. A. Bak, Yu. V. Muranov, “Properties of exponential series with sequence of exponents satisfying a Levinson-type condition”, Mat. Sb., 197:6 (2006),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 197:6 (2006), 791–811  isi  scopus
2005
7. Yu. V. Muranov, R. Jimenez, “Structure sets of triples of manifolds”, Fundam. Prikl. Mat., 11:4 (2005),  153–172  mathnet  mathscinet  zmath  elib; J. Math. Sci., 144:5 (2007), 4468–4483  scopus
2003
8. Yu. V. Muranov, D. Repovš, F. Spaggiari, “Surgery on triples of manifolds”, Mat. Sb., 194:8 (2003),  139–160  mathnet  mathscinet  zmath  elib; Sb. Math., 194:8 (2003), 1251–1271  isi  scopus
2002
9. Yu. V. Muranov, D. Repovš, “Geometric properties of a spectral sequence in surgery theory”, Uspekhi Mat. Nauk, 57:6(348) (2002),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:6 (2002), 1238–1239  isi  scopus
2001
10. Yu. V. Muranov, D. Repovš, “The Groups $LS$ and Morphisms of Quadratic Extensions”, Mat. Zametki, 70:3 (2001),  419–424  mathnet  mathscinet  zmath  elib; Math. Notes, 70:3 (2001), 378–383  isi
11. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Mat. Zametki, 69:1 (2001),  52–73  mathnet  mathscinet  zmath  elib; Math. Notes, 69:1 (2001), 46–64  isi
1999
12. Yu. V. Muranov, D. Repovš, “Spherical fibrations and $L$-groups”, Uspekhi Mat. Nauk, 54:2(326) (1999),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 445–447  isi  scopus
13. Yu. V. Muranov, I. Hambleton, “Projective splitting obstruction groups for one-sided submanifolds”, Mat. Sb., 190:10 (1999),  65–86  mathnet  mathscinet  zmath; Sb. Math., 190:10 (1999), 1465–1485  isi  scopus
1998
14. Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Mat. Zametki, 64:2 (1998),  238–250  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 202–212  isi
1997
15. Yu. V. Muranov, D. Repovš, “Groups of obstructions to surgery and splitting for a manifold pair”, Mat. Sb., 188:3 (1997),  127–142  mathnet  mathscinet  zmath; Sb. Math., 188:3 (1997), 449–463  isi  scopus
1996
16. P. M. Akhmet'ev, Yu. V. Muranov, “Obstructions to splitting manifolds with infinite fundamental group”, Mat. Zametki, 60:2 (1996),  163–175  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 121–129  isi
17. Yu. V. Muranov, D. Repovš, “Obstructions to reconstructions from a pair of manifolds”, Uspekhi Mat. Nauk, 51:4(310) (1996),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 743–744  isi  scopus
18. Yu. V. Muranov, “The splitting problem”, Tr. Mat. Inst. Steklova, 212 (1996),  123–146  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 115–137
1995
19. Yu. V. Muranov, “Splitting obstruction groups and quadratic extensions of anti-structures”, Izv. RAN. Ser. Mat., 59:6 (1995),  107–132  mathnet  mathscinet  zmath; Izv. Math., 59:6 (1995), 1207–1232  isi
20. Yu. V. Muranov, “$K$-groups of quadratic extensions of rings”, Mat. Zametki, 58:2 (1995),  272–280  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 861–866  isi
21. Yu. V. Muranov, “Obstruction groups to splitting along one-sided submanifolds”, Uspekhi Mat. Nauk, 50:1(301) (1995),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 205–207  isi
1994
22. Yu. V. Muranov, “Relative Wall groups and decorations”, Mat. Sb., 185:12 (1994),  79–100  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 495–514  isi
1993
23. Yu. V. Muranov, “Tate cohomologies and Browder–Livesay groups of dihedral groups”, Mat. Zametki, 54:2 (1993),  44–55  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 798–805  isi
1992
24. Yu. V. Muranov, “Induced automorphisms of $L_3(\pi)$”, Mat. Zametki, 51:2 (1992),  66–71  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 151–155  isi
25. Yu. V. Muranov, “The Browder–Livesay groups of the dihedral group”, Uspekhi Mat. Nauk, 47:2(284) (1992),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 231–232  isi
26. Yu. V. Muranov, “Natural mappings of relative Wall groups”, Mat. Sb., 183:2 (1992),  38–51  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 183–195  isi
1990
27. Yu. V. Muranov, A. F. Kharshiladze, “Browder–Livesay groups for Abelian 2-groups”, Mat. Sb., 181:8 (1990),  1061–1098  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 499–540  isi
1986
28. Yu. V. Muranov, “Maps of Wall groups induced by embeddings”, Uspekhi Mat. Nauk, 41:3(249) (1986),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 225–226  isi
29. Yu. V. Muranov, “Obstructions to surgery of double coverings”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  347–356  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 339–348
1975
30. V. M. Kashcheev, Yu. V. Muranov, “The effect of pulsational Magnus forces and of acceleration forces on the motion of particles in a turbulent flow of gas”, TVT, 13:5 (1975),  1015–1022  mathnet; High Temperature, 13:5 (1975), 930–937

Presentations in Math-Net.Ru
1. Теория гомологий графов и мультиграфов
Yu. V. Muranov
Noncommutative geometry and topology
April 26, 2018 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019